# SDR SWIA200718672

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 13,958 hours, 12,028 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6541 - ON APPROACH, RECEIVED AN "ENGINE OIL" WARNING.  REPLACED NR 2 ENGINE SHAFT AND CARBON SEALS ON AGB IAW AMM 24-11-01, 29-11-01 AND GE MM 72-00-00 SPECIAL PROCEDURE 63.
